Like many folks with epilepsy, I've suffered bouts of depression... because of this, for a long while now I've taken Lexapro 20mg, along with my 1000mg of Carbatrol each day.
But, happily, the time has come for me to go off the Lexapro.
Like the doctor recommends, I tapered off of my meds instead of just quitting. I took my last pill about 5 days ago, so for the last few days I've only been on my Carbatrol. I feel AWFUL!! :( :(
I've gone off antidepressants in the past (Prozac at that time) and had relatively no trouble at all, yet this time, for the past FIVE days, I've had such extreme dizziness and lightheadedness that all I've wanted to do is curl up in a ball on my bed and hibernate for a few weeks! Its hard to describe how awful it is.... nearly EVERYTHING I do makes me feel seasick. Even now I'm online just to do some quick research on the matter before the intense motion sickness kicks in and I have to force myself to lie still for a long while. Perhaps most frustrating.. I just moved and have been on leave from work and was supposed to return this week... not a chance!
Has anyone gone thru a similar situation? Is this actually normal? Or could my epilepsy med be amplifying things? I just can't wait for it to pass :(
Thanks for reading, and for any input you may have!